# SDR SWIA201642316

- Difficulty date: June 27, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 19,048 hours, 15,771 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 954-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L  BS 954 - 969 CORRODED OUT OF LIMITS.   PERFORMED A PERMANENT REPAIR TO THE STRINGER IAW EA.
